# SDR P5CA9800511

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR FLYING DOOR DELAMINATED OUTER AFT CORNER.  REPAIRED BY CUTTING OUT DAMAGE AND INSTALLING NEW FIBERGLASS OVERLAYS PER SRM 51-40-06.
